# SDR CA991007011

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 561964
- Condition: Leaking
- Location: Fcu
- Stage of operation: TO
- Nature of condition: K, R
- Precautionary procedure: C

## Discrepancy

(CAN) CREW UNABLE TO ACHIEVE N1, TEMP LIMITED.  FCU POPPET VALVE FOUND LEAKING WHICH CONTROLS BLEED BAND OPERATION.
